# SDR SWAA2025120233843

- Difficulty date: November 10, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 70,642 hours, 42,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE,  BS 695,  BL 0.  REPLACED THE SUPPORT ANGLE IAW SRM 51-10-02, ITEM 9, SRM 51-40-02, AND DWG 273A9110, SHEET 6, REV A.
